HI I was wondering if you can answer a question for me? I am a 44 yr old seem to be healthy woman with no children. I spotted one time a year mid cycle, when I was 30. My cycle is normally 34 days so to me mid cycle is day 14-18 (the days I normally spot, not all days just in that zone. As I stated the first time I spotted I was 30 yrs old it only happened once a year then, when I hit my 40's it seems to pick up a little more often every 2 months or more. My cycles now come anywhere from 30-40 days. I had a complete blood panel done as well as Pap and Pelvic everything seemed to come back normal. That was Jan 2005, it is now Jan 2008 and I am still spotting somewhere in between day 14-18. My question is could this be Perimenopause or Ovualtion? Seems when I exercise now on days 14-18 sometimes I spot when going to the ladies room only when I wipe. My Dr. said not to worry he believed it to be hormonal. What do you think considering what I have told you? Let me know if you need anymore information for a better evaluation,
At age 44, the most common cause of your symptoms is perimenopause. However, your doctor can be certain by getting some blood tests. FSH is usually increase as menopause nears. Estradiol levels are also useful. He/she can also test for testosterone or other androgen hormones to see if they are elevated. That would tell if the course hairs are due to too high a hormone level. You can also discuss treatment with him/her. That will probably help to keep your mood even.
Machelle M. Seibel, MD
A couple of things I forgot to mention. I have noticed I am getting more coarse facial hair as well some gray some black. I have mood swings like you wouldn't believe, and Patients, what is that? I have none. I seem to get better once I am through my mid cycle but still grouchy and will cry at the drop of a hat! After my last episode of spotting my breast became tender as they do each month sometimes 2 weeks before my period. I will see my Dr. on Thurs. for a check up I did speak to him he still feels its due to peri, what do you think,
Thank you for your
Thank you so much. I really believed this to be true. I will definitely have the Dr. run the appropriate tests. If for instance, the tests prove to be hormonal are the treatments safe. No harsh side effects like cancer causing as most drugs seem to cause. Will drugs make the hair go away? I appreciate any imput and the fast response. Thanks again,
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.